Aleksandrov problem in linear n-normed space

Yuanchang Lin, Meimei Song

Abstract


We study the Aleksandrov problem in linear n-normed space and give out a sufficient condition for n-isometry in linear n-normed space.


Full Text: PDF

How to Cite this Article:

Yuanchang Lin, Meimei Song, Aleksandrov problem in linear n-normed space, Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 165-172

Copyright © 2016 Yuanchang Lin, Meimei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS